I just got back from the Dr’s and I have high blood pressure. But check this, I went last week and my blood pressure was fine. The only difference is that I just amped up my HOT-ROX from 1 pill to 2. I have to go back on Monday, and Im pretty sure the HOT-ROX is the cause of my high blood pressure.
My dr wants me to stay on HOT-ROX for another week until I go back and if its still high, I guess its dunzo for HOT-ROX (for me). I was just checking out the implications of high blood pressure and its pretty scary==> stroke, vascular damage, etc.
Anybody have any experiences with high blood pressure and HOT-ROX?
Anybody have any experiences with high blood pressure and HOT-ROX? [/quote]
Not specifically, but stims do cause me to have hypertension. It’s quite common actually. IMO you should either go back down to 1 a day or drop it altogether.
I just got back from the Dr’s and I have high blood pressure. But check this, I went last week and my blood pressure was fine.[/quote]
You have high blood pressure, or your blood pressure reading at that doctor’s appointment was high? There’s a bit of a difference.
It’s not uncommon to get an irregular BP reading once in a while. Did you take the HRX or workout before going to the doctor’s office?
What were you taking before: One pill a day (1 total), or one pill twice a day (2 total)?
And what are you taking now: Two pills once a day and one later in the day (3 total) or two pills twice a day (4 total)?
That’s faulty logic, I think. I obviously agree with erring on the safe side when supplementing (especially with fat burners), but if you were having no issues at the lower dose, and it was helping you reach your goals, I’d recommend sticking with that dose instead of increasing.
I could never get a good reading at the doctor for many years (don’t know why). Do yourself a favor and invest in a BP machine you can get at CVS and take it at your home. This way you’ll know for sure, and can compare to BP at the Doc’s.
I could never get a good reading at the doctor for many years (don’t know why). Do yourself a favor and invest in a BP machine you can get at CVS and take it at your home. This way you’ll know for sure, and can compare to BP at the Doc’s.[/quote]
I suspect I am the same way. Many people get nervous at the Dr’s office and read too high.
Also, if you have big arms you need a big cuff. The stupid nurses were always using the normal cuff on me until the doctor said something.
2) I took the HRX 2 hours before my appt[/quote]
That alone, regardless of the dose, could cause the high reading. I’ve been denied to donate blood because of an irregular heart rate when I’d unintentionally increased my coffee in the days prior. Decreased the coffee intake, problem solved.
[quote]3) I was taking one pill twice a day
- I was going to take 2 pills twice a day, starting today…(I took 2 this morning) but I think im going to scale back—well see.[/quote]
So you’d be skipping the intermediate step of two in the morning and one later in the day or even just two pills once a day? Bad call.
I’d think feeling like King Kong was a good thing. Unless you meant you had urges to step on native Indians, wrestle dinosaurs, and kidnap blonde women.
hahaha, you’re a funny guy chris colucci…and i mean that in a good way.
I think im going to continue to take 2 in the morning and then 1 in the afternoon.
And the King Kong feeling is good, and now after taking 2 this morning i feel like King Kong x 2. Nxt time Ill try kindapping blonde women, they might just like it…
I happened to have a conversation with a guy in the gym a few weeks ago and he said his blood pressure was way up. The doctor informed him that Yohimbe and Yohimbine have a tendency to raise blood pressure. Of course HOT-ROX does contain Yohimbine HC.
I too have been having problems with high blood pressure and my doc put me on a water pill to bring down. Didn’t work, but I was still taking HOT-ROX 2 caps 2 times daily. I have dropped water pill and have dropped HOT-ROX to only on lifting days and one cap. I will be curious to see what my BP has done. I am guessing it has gone down.
Hope this helps. I too like what HRX did for me in the weight loss area and energy. Cycling off after 12 weeks has also been suggested on this site.
My BP is definitely up since I’ve taken HOT-ROX Extreme. And I’m only able to tolerate one pill, once per day, and for the first week or two even that was way too stimulating.